# SDR A6WA200940016

- Difficulty date: January 14, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 19,975 hours, 19,328 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOG 193688/3 - RE3866 - RECEIVED FLAPS FAIL CAUTION MSG AT FIRST DETENT OF 8.  FLAP INDICATOR INDICATES ZERO.  C/W QRH LANDED WITH NORMAL BRAKING.  CORRECTIVE ACTION IN PROGRESS.  (K)
